Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is it safe to Triactol (breast enhancement cream) while on Methotryxate ?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi I would like to know is it safe to use triactol(breast enhancement cream) while I am on Methotryxate. I was having uveaitis, just recovered completely but still on methotryxate. Or do you suggest any good and safe breast enhancement cream or pill and a reliable website?
Posted Tue, 22 May 2012 in Beauty & Cosmetics
Answered by Dr. Rohit Batra 26 minutes later

Thanks for your query.

Breast enhancement creams have a local action and don't affect the liver metabolism - which is required by methotrexate for its working.

There are many products in the market that are offered online and are used to enhance various body organs. Very less is information - effectiveness / side effects / interaction is known about these products. These are also not approved by the FDA. So I always encourage my patients to be cautious while using them and to use it only on prescription of the physician. As in your case when you were also suffering from uveitis and taking methotrexate , there are many drug's that can't be prescribed.

Hope this answers your query. Should you have any other query, feel free to post them, I will be glad to assist you further.

Wish you good health.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor